MAUDE Adverse Event Report: ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1010202-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the device in question was not returned and no images provided it is difficult to determine the root cause of the complaint.The details provided indicate that the physician was using the tab as an anchor.The tab itself when welded in manufacturing is tested to an aql level to ensure the integrity of the weld.The manufacturing lot history records show that this lot of mesh passed the tensile test requirements.To ensure the integrity of the product all device history records were reviewed to ensure the product was manufactured and inspected properly.The review of the device history records indicates that the product was manufactured and inspected properly.Based on the details of the complaint, atrium medical cannot conclude that the mesh was faulty.If a product does not perform the way it is intended it could create a procedural delay.A delay during a procedure would impact the patient by prolonging anesthesia time and length of immobility on the table.
 
Event or Problem Description
Received a call from a hospital that the surgeon was doing a hernia repair and using the tab as an anchor.The tab pulled off.No patient injury.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8290579
Report Number3011175548-2019-00131
Device Sequence Number1733962
Product Code FTL
UDI-Device Identifier00650862301021
UDI-Public00650862301021
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Model Number1010202-01
Device Catalogue Number1010202-01
Device Lot Number432632
Was Device Available for Evaluation? No
Device Age YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR